| Model Number |
CH2000-PC |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not yet been received.A review of a customer-provided photo is pending.
Event or Problem Description
The event occurred on an unspecified date and involved a spiros closed male luer, purple cap.The complainant reported that there was a leaking issue on this closed system drug-transfer device (ctsd) and lab testing was requested.There was no report of human harm.
Additional Manufacturer Narrative
No product samples were returned for investigation.A photograph was returned showing the label side of a ch2000-pc spinning spiros.No product was visible on the photograph, only the unit package label.Without the return of the affected sample, a detailed investigation cannot be completed and a probable cause cannot be determined based on the information that has been provided.The device history record (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.
Additional Manufacturer Narrative
The complaint investigation has been updated with the following information: the following items were returned by the customer for complaint investigation: twelve new list #ch2000-pc, spiros® closed male luer, purple cap; lot #5333905 no mating devices were returned to evaluate with the new ch2000-pc spiros.No anomalies were noted on any of the twelve new ch2000-pc spiros.Each of the return devices were subsequently leak tested.No leakage was observed in either the activated or unactivated positions.The complaint of leakage was unable to confirmed or replicated during lab/complaint testing.The device history record was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.D9 - date returned to mfg: 02oct2023.